# SDR CALA9700522

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 12.5 INCH CRACK IN LT HORIZONTAL STABILIZER LEADING EDGE OUTBOARD RIB UPPER STIFFENER.  THE STIFFENER WAS REMOVED AND A NEW STIFFENER WAS INSTALLED IAW SRM 51-31-01.
